# SDR SWAA2016120910333

- Difficulty date: November 16, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 62,996 hours, 36,879 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A925013
- Part serial: WN0030
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK FAIRING 543BB INTERNAL CAVITY CRACKED.  REPAIRED FAIRING IAW SRM AND EA.
